Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have mild hypertension. Taking coversyl medicine. What could be the possible reason?

dear doctor, iam 32 male and was detected mild hypertension 140/90, for first time in 2009 so doctor have put me on coversyl 4mg since 2012 April, but still my pressure gives reading around 140/100. what could be the possible reason iam not over weight and i do not have any fixed exercise routine and on and off i go for walk.What shud i do to improve my blood pressure condition.
Amit.( YYYY@YYYY )
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is very difficult to pinpoint the exact cause from the above reasons you've given, but I believe that stress might be one of the main reasons in your case. As such you can try the techniques I've mentioned below to help you out
Well the most popular non medication techniques for lowering blood pressure are:
-Deep Breathing
-Reduce salt intake
-Reduce or stop alcohol intake
-Reduce work and relax
-Stop smoking
I hope this helped
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor